Flu Max All in One Chesty Cough & Cold Tablets X 16 View larger

Flu Max All in One Chesty Cough & Cold Tablets X 16

5017353505286

New

Galpharm Flu Max All in One Chesty Cough & Cold Tablets are for the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

More details

£ 2.99

More info

Galpharm Flu Max All In One Chesty Cough & Cold Tablets relieves cold and flu symptoms, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Ingredients
Each tablet contains the active ingredients: Paracetamol 250mg, guaifenesin 100mg and phenylephrine 5mg.

Dosage
Adults, elderly and children 12 years and over: Two tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Children under 12 years: Do not give.

30 other products in the same category: